# SDR A6WA200440095

- Difficulty date: June 26, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SILL PLATE AT CARGO DOOR ENTRANCE IS CRACKED.  CUT OUT DAMAGED SECTION OF FLOOR SILL SECTION AND INSTALLED FABRICATED REPAIR SECTION OF FLOOR SILL AND INSTALLED FABRICATED SPLICE DOUBLER IAW BRAS EO 601R-53-5095.  (M)
